Proceedings of the Japan Academy, Series A, Mathematical Sciences

Applications of $B\left( {P,\alpha } \right)$-refinability for generalized collectionwise normal spaces

R. H. Price and J. C. Smith

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 65, Number 7 (1989), 249-252.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512776

Digital Object Identifier
doi:10.3792/pjaa.65.249

Mathematical Reviews number (MathSciNet)
MR1030192

Zentralblatt MATH identifier
0702.54016

Subjects
Primary: 54D20: Noncompact covering properties (paracompact, Lindelöf, etc.)
Secondary: 54D15: Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)

Citation

Price, R. H.; Smith, J. C. Applications of $B\left( {P,\alpha } \right)$-refinability for generalized collectionwise normal spaces. Proc. Japan Acad. Ser. A Math. Sci. 65 (1989), no. 7, 249--252. doi:10.3792/pjaa.65.249. https://projecteuclid.org/euclid.pja/1195512776


Export citation

References

  • [1] Chaber, J.: Gen. Topology and Appl., 101, 13-17 (1979).
  • [2] Junnila, H. J. K.: Surveys in General Topology. Academic Press, pp. 195-245 (1980).
  • [3] Katuta, Y.: Fund. Math., 87, 231-250 (1975).
  • [4] Krajewski, L. L.: Canad. Journ. Math., 23, 58-68 (1971).
  • [5] Price, R. H. and J. C. Smith: Proc. Japan Acad., 65A, 245-248 (1989).
  • [6] Smith, J. C.: Proc. Amer. Math. Soc, 53, 511-512 (1975).
  • [7] Colloq Math., 40, 69-76 (1978).
  • [8] Topology Proc, 5, 187-200 (1980).
  • [9] Glasnik Mat. Ser. Ill, 11(31), 335-346 (1976).
  • [10] Smith, J. C. and L. L. Krajewski: Trans. Amer. Math. Soc, 160, 437-451 (1971).
  • [11] Zhu, Jun: Journal of Mathematical Research Exposition, 1, 9-31 (1984) (in Chinese).
  • [12] Zhu, Jun: Chinese Ann. of Math., 913(2) (1988).